Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 43, NWS Lake Charles, LA

September 2, 2008Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Sep 2, 2008, 10:26 PM CDT for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2008, 10:26 PM CDT (03:26 UTC)
Expired
Sep 2, 2008, 11:00 PM CDT
In force
34 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 030326
TORLCH
LAC009-039-079-030400-
/O.NEW.KLCH.TO.W.0043.080903T0326Z-080903T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 PM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES  BUNKIE...
  NORTHEASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES  TURKEY CREEK...
  SOUTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES  CHENEYVILLE...

* UNTIL 1100 PM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TURKEY
  CREEK...MOVING NORTHEAST AT 27 MPH.

* THE TORNADO WILL BE NEAR...
  CHENEYVILLE BY 1045 PM CDT...
  BUNKIE BY 1050 PM CDT...
  6 MILES WEST OF COTTONPORT BY 1100 PM CDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3098 9200 3085 9219 3085 9220 3084 9221
      3073 9237 3086 9251 3115 9218
TIME...MOT...LOC 0324Z 228DEG 24KT 3086 9236

$$

13
2 follow-up statements
000 
WWUS54 KLCH 030349
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1049 PM CDT TUE SEP 2 2008

LAC009-039-079-030400-
/O.CON.KLCH.TO.W.0043.000000T0000Z-080903T0400Z/
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-
1049 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN EVANGELINE...SOUTHWESTERN AVOYELLES AND SOUTHEASTERN
RAPIDES PARISHES...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BUNKIE...MOVING
NORTHEAST AT 28 MPH.

THE TORNADO WILL BE NEAR...
  HESSMER...EVERGREEN AND 6 MILES WEST OF COTTONPORT BY 1100 PM
  CDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3115 9218 3098 9200 3085 9223 3094 9236
TIME...MOT...LOC 0349Z 228DEG 24KT 3097 9221

$$

13
000 
WWUS54 KLCH 030400
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1100 PM CDT TUE SEP 2 2008

LAC009-039-079-030409-
/O.EXP.KLCH.TO.W.0043.000000T0000Z-080903T0400Z/
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-
1059 PM CDT TUE SEP 2 2008

...THE TORNADO WARNING FOR NORTHEASTERN EVANGELINE...SOUTHWESTERN
AVOYELLES AND SOUTHEASTERN RAPIDES PARISHES EXPIRES AT 1100 PM CDT...

THE STORM THAT PROMPTED THE WARNING NO LONGER SHOWS STRONG ROTATION.
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA FOR THE NEXT HOUR
OR TWO...PRODUCING VERY HEAVY RAINFALL AND GUSTY WINDS.

LAT...LON 3115 9218 3098 9200 3085 9223 3094 9236
TIME...MOT...LOC 0359Z 228DEG 24KT 3101 9215

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 10:03 PM CDT, 23 minutes earlier.

Area forecast discussion, Sep 2, 10:03 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1003 PM CDT TUE SEP 2 2008

.UPDATE...
VERY BUSY EVENING ASSOCIATED WITH THE SOUTHERN RAINBANDS OF T.D.
GUSTAV...SPINNING AND MOVING VERY SLOWLY OVER THE ARKLATEX REGION.
MANY RADAR INDICATED AND NOW CONFIRMED TORNADOES EARLIER THIS
AFTERNOON AND EVENING OVER ALLEN...EVANGELINE...SE RAPIDES...AND
AVOYELLES PARISHES...AND NOW HAS TURNED INTO A FLASH FLOOD EVENT
FOR THE SAME AREA. HAVE ALREADY UPDATED FORECAST AND GRIDS. THIS
FOCUS WILL LIKELY CONTINUE FOR THE NEXT SEVERAL HOURS IT
SEEMS...AND WOULD NOT BE SURPRISED TO SEE RAINFALL AMOUNTS OF 5
TO 10 INCHES WITH JUST THIS FEEDERBAND EVENT THIS EVENING...WHICH
HAPPENED OVER IBERIA PARISH EARLIER TODAY.

FOR THE MARINE FORECAST...RAISED THE WINDS AND SEAS A BIT HIGHER
TO ACCOUNT FOR EXCELLENT INFLOW INTO THIS SYSTEM...WITH CALCASIEU
PASS, LA (CAMERON) REPORTING SUSTAINED WINDS OF 25-28 KTS WITH
GUSTS OVER 30 KTS FOR THE PAST COUPLE OF HOURS. OTHER LOCATIONS
NOT RECEIVING QUITE THAT HIGH WINDS...BUT STILL NEAR 20 KTS TO
CONTINUE THE SCA

DML

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT TUE SEP 2 2008/

DISCUSSION...

TROPICAL DEPRESSION GUSTAV CONTINUES TO SPIN JUST NORTH OF SHV
WITH NUMEROUS RAIN BANDS AROUND THE CIRCULATION EXTENDING SOUTH
INTO THE CWA. TWO PARTICULARLY HEAVY RAIN BANDS HAVE AFFECTED
CENTRAL AND SOUTH CENTRAL LOUISIANA FOR MUCH OF THE DAY...WITH
FLASH FLOODING REPORTED IN SOME AREAS. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH TOMORROW AS MODELS INDICATE RAIN BANDS WILL
CONTINUE TO AFFECT THE AREA AT LEAST THROUGH WEDNESDAY MORNING.
KEEPING HIGHEST POPS EAST OF THE I-49 CORRIDOR BUT HAVE LOWER POPS
OVER THE SOUTHWEST ZONES WHERE DRIER SOUTHWEST FLOW WILL PREVAIL.
CIRCULATION OF GUSTAV IS EXPECTED TO GRADUALLY MOVE NORTHEAST INTO
THE WESTERLIES OVER THE NEXT FEW DAYS...WITH PRECIP CHANCES SLOWLY
DECREASING INTO THE WEEKEND AND A SUBSEQUENT WARMING TREND. LOOKS
LIKE AREA MAY GET TO DRY OUT OVER THE WEEKEND AS DRIER AIR FILTERS
INTO THE CWA FROM THE NORTH. PARADE OF TROPICAL CYCLONES
CONTINUES OVER THE ATLANTIC WITH HANNA...IKE...AND JOSEPHINE ALL
OUT THERE. AT THIS TIME ONLY IKE APPEARS TO HAVE SOME POTENTIAL TO
MOVE INTO THE GULF...SO WILL BE KEEPING CLOSEST EYES ON HIM.

AVIATION...

WINDS WILL REMAIN GUSTY AT ALL TERMINALS WITH WIND GUSTS OF 20 TO
30 KNOTS POSSIBLE THROUGH 00Z. RAINBANDS ASSOCIATED WITH THE
REMNANTS OF GUSTAV WILL MAINLY AFFECT KAEX...KLFY...AND KARA WHERE
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY.  VFR CONDITIONS
WILL PREVAIL AT KBPT AND KLCH WITH ONLY SOME ISOLATED TO SCATTERED
SHRA POSSIBLE.

MARINE...

WINDS REMAIN QUITE GUSTY OUT OF THE SOUTHWEST THIS AFTERNOON WITH
GUSTS OVER 30 KNOTS NOTED AT TIMES. SEAS ALSO REMAIN HIGH DUE TO
THE STRONG OFFSHORE FLOW AND LINGERING EFFECTS OF GUSTAV. HAVE
LEFT INHERITED SCA AS IS.  BOTH WINDS AND SEAS SHOULD SLOWLY
SUBSIDE THROUGH THE WEEK AS GUSTAV MOVES OFF TO THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  87  72  89  72 /  70  50  30  20  20
KBPT  74  89  71  90  72 /  70  40  20  10  20
KAEX  73  82  71  87  71 /  90  70  50  30  20
KLFT  75  83  72  86  72 /  50  70  50  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     EVANGELINE...IBERIA...LAFAYETTE...LOWER ST. MARTIN...
     RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
     VERMILION...VERNON.

TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

&&
Hazardous weather outlook, Sep 2, 6:05 AM CDT, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 AM CDT TUE SEP 2 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-031115-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
605 AM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE COASTAL FLOOD WARNING HAS BEEN DOWNGRADED TO A COASTAL FLOOD ADVISORY
FOR THE PARISHES AROUND VERMILION BAY WHERE STRONG SOUTHWEST WINDS
ARE DIMINISHING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE
WITH BANDS OF SHOWERS IN TRAIN ASSOCIATED WITH WHAT IS NOW
TROPICAL DEPRESSION GUSTAV OVER NORTHERN LOUISIANA. A SMALL CRAFT
ADVISORY HAS BEEN EXTENDED FOR STRONG SOUTHWESTERLY WINDS AND SEAS
GREATER THAN 6 FEET. A WIND ADVISORY OVER CENTRAL LOUISIANA WILL
BE ALLOWED TO EXPIRE AROUND DAYBREAK AS THE EFFECTS OF GUSTAV
CONTINUE TO FADE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE INTO WEDNESDAY EVENING AS STRONG
SOUTHWESTERLY WINDS AND HIGH SEAS GRADUALLY SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS CAN STAND DOWN. SPOTTER ACTIVATION IS NOT ANTICIPATED AT
THIS TIME.

SWEENEY

In the hours before

Local storm report, Sep 2, 6:04 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME

            STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.

&&

RUA
Local storm report, Sep 2, 6:05 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
            IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.

&&

RUA
Local storm report, Sep 2, 6:07 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            FLASH FLOODING REPORTED IN NEW IBERIA

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME

            STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
            IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.

&&

RUA
Local storm report, Sep 2, 7:16 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FUNNEL CLOUD     1 E REEVES              30.52N 93.03W
09/02/2008                   ALLEN              LA   LAW ENFORCEMENT

            STATE POLICE REPORTED FUNNEL CLOUD JUST EAST OF REEVES
            ALONG U.S. 190.

&&

LANDRENEAU
Local storm report, Sep 2, 8:54 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TORNADO          LEBLANC                 30.51N 92.95W
09/02/2008                   ALLEN              LA   EMERGENCY MNGR

            ALLEN PARISH EMERGENCY MANAGER REPORTS 2 HOMES DAMAGED

            EAST OF REEVES NEAR LEBLANC. REPORT RELAYED FROM KPLC-TV.

&&

RUA
Local storm report, Sep 2, 9:39 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
939 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          MANSURA                 31.06N 92.05W
09/02/2008                   AVOYELLES          LA   LAW ENFORCEMENT

            DEPUTY REPORTED TORNADO NEAR THE OVERPASS IN MANSURA.

&&

JNUNN

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:00 PM CDTTornado WarningLCHAllen30 min
Sep 2, 7:28 PM CDTTornado WarningLCHAllen32 min
Sep 2, 7:34 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides41 min
Sep 2, 8:12 PM CDTTornado WarningLCHAllen, Evangeline, Rapides33 min
Sep 2, 8:40 PM CDTTornado WarningLCHAvoyelles35 min
Sep 2, 8:46 PM CDTTornado WarningLCHRapides29 min
Sep 2, 9:14 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 2, 11:38 PM CDTRiver Flood WarningLCHCalcasieu20 hr
Sep 3, 1:20 AM CDTFlash Flood WarningLCHAvoyelles, Saint Landry3 hr
Sep 3, 1:51 AM CDTFlash Flood WarningLCHAllen, Beauregard, Evangeline, Rapides3 hr
Sep 3, 2:10 AM CDTTornado WarningLCHAvoyelles, Saint Landry25 min
Sep 3, 2:32 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 2:47 AM CDTTornado WarningLCHAcadia, Evangeline28 min
Sep 3, 3:16 AM CDTTornado WarningLCHEvangeline29 min
Sep 3, 3:18 AM CDTTornado WarningLCHAvoyelles27 min
Sep 3, 3:18 AM CDTTornado WarningLCHAllen, Rapides27 min
Sep 3, 3:44 AM CDTTornado WarningLCHRapides16 min
Sep 3, 3:46 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry29 min
Sep 3, 3:50 AM CDTCoastal Flood AdvisoryLCH8 hr
Sep 3, 4:12 AM CDTTornado WarningLCHRapides33 min
Sep 3, 4:25 AM CDTTornado WarningLCHAvoyelles, Rapides20 min
Sep 3, 4:27 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon3 hr
Sep 3, 5:40 AM CDTTornado WarningLCHRapides35 min
Sep 3, 6:16 AM CDTTornado WarningLCHAvoyelles, Rapides29 min
Sep 3, 7:05 AM CDTTornado WarningLCHAllen, Evangeline, Rapides40 min
Sep 3, 7:31 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 3, 7:47 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 8:15 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides30 min
Sep 3, 8:27 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry33 min
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen49 hr
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen5 days
Sep 3, 9:04 AM CDTRiver Flood WarningLCHCalcasieu4 days
Sep 3, 9:21 AM CDTTornado WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Sep 3, 9:26 AM CDTFlash Flood WarningLCHAvoyelles, Rapides64 min
Sep 3, 9:54 AM CDTFlash Flood WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry6 hr
Sep 3, 10:20 AM CDTSevere Thunderstorm WarningLCHAcadia3 min
Sep 3, 10:22 AM CDTTornado WarningLCHAcadia38 min
Sep 3, 10:23 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Jefferson Davis and 3 more6 hr
Sep 3, 10:45 AM CDTFlash Flood WarningLCHAcadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more3 hr
Sep 3, 11:55 AM CDTTornado WarningLCHAcadia35 min
Sep 3, 12:09 PM CDTTornado WarningLCHSaint Landry36 min
Sep 3, 12:33 PM CDTTornado WarningLCHCameron27 min
Sep 3, 12:51 PM CDTTornado WarningLCHAcadia, Saint Landry24 min
Sep 3, 1:00 PM CDTTornado WarningLCHAcadia, Lafayette30 min
Sep 3, 1:27 PM CDTTornado WarningLCHSaint Landry33 min
Sep 3, 1:31 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin29 min
Sep 3, 1:59 PM CDTFlash Flood WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more3 hr
Sep 3, 2:01 PM CDTTornado WarningLCHSaint Landry, Saint Martin29 min
Sep 3, 2:17 PM CDTTornado WarningLCHSaint Landry28 min
Sep 3, 2:23 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin37 min
Sep 3, 2:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 2:41 PM CDTTornado WarningLCHLafayette, Vermilion34 min
Sep 3, 3:02 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides28 min
Sep 3, 3:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 3:36 PM CDTTornado WarningLCHAvoyelles24 min
Sep 3, 4:02 PM CDTTornado WarningLCHAcadia, Lafayette, Saint Landry28 min
Sep 3, 4:17 PM CDTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more6 hr
Sep 3, 6:15 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more7 hr

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.